Log in
Sexual Health Matters
1,141 members311 posts

Unable to ejaculate

I have great difficulty ejaculating. I feel like I'm right there then the feeling subsides. Does anyone know if Effexor XL, Wellbutrin XL or Lamotragine cause this? I have been able to orgasm in a long, long time.

2 Replies
oldestnewest

Hi WBH, So have you had your prostate checked out lately? you could be having a problem there, go see a urologist.

One other thing is do you feel as though you ejaculating but nothing as they comes out, it could be retrograde ejaculations, this means your sperm goes backwards into your bladder, if you see sperm in your urine after ejaculating, then you know the reason, and nothing can be done for it.

NOWHARD

Reply

Yes. Saw him last week. PSA is very low. He felt prostate and says it's tiny. Gave me antibiotics for prostatitis. It's getting better now. Thanks

Reply

You may also like...